# SDR SCNA20150420055

- Difficulty date: April 20, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 42,016 hours, 25,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMP.
